# SDR CALA2020021640412

- Difficulty date: February 10, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 62,352 hours, 23,183 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A50112
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-06-3-0447 RIGHT HORIZONTAL STAB. INSIDE PANEL 342EB ON TOP INBOARD CLOSURE RIB HAS CORROSION. REF BY PEMCO NR 2675N1311. REMOVED UPPER CHORD AT RH HORIZONTAL STA BILIZER TO ACCESS CORRO -10-02 EVALUATED LIMITS WHERE ORIG MAT=0.125" MAT LOSS .015'' MAT REMAINING 0.110'' IN LIMITS AND REINSTALLED UPPER CHORD (P/N 182 A5011-2). ACCOMPLISHED EA NO PD 37-55-126 SHEET 1 OF 6 REG SRM SION REMOVED  CORROSION AT UPPER CHORD (PN182A5011-2) IAW SRM 51 ENTERED BY V928371, INSP BY Q900. 51-10-0, SRM 51-20-01, SRM 51-40-02. WORK PERFORMED BY V928329 51-10-0, SRM 51-20-01, SRM 51-40-02. WORK PERFORMED BY V928329 ENTERED BY V928371, INSP BY Q900.
